MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.5MM

Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.5MM
Catalog Number DYNJAETC35
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tubes are bigger than the standard size, the tube itself is not flexible enough to maneuver into place, the point on the end causes damage when extubated because it's so sharp, the balloon is too big to go through the vocal cords of toddlers, and if they go down a half or whole size to allow the balloon/cuff to fit then the tube itself is too short to use safely.".
 
Additional Manufacturer Narrative
The customer reported the endotracheal tubes were defective, stating the tubes are bigger than the standard size, the tube itself is not flexible enough to maneuver into place, the point on the end causes damage when extubated because it is so sharp, the balloon is too big to go through the vocal cords of toddlers, and if they go down a half or whole size to allow the balloon/cuff to fit then the tube itself is too short to use safely.No sample or photo was received for the investigation, and trending was reviewed with 0 additional reported complaints for this issue for the account in the past 24 months.Due to not receiving the actual sample used, medline was not able to confirm what may have caused the issue; the cause was documented as unconfirmed defect, sample required to determine cause.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE,ENDOTRACH,HVLP,CUFF,MURPHY,3.5MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdulrahim ghaffar
three lakes drive
northfield, IL 60093--275
MDR Report Key50758746
Report Number1417592-2026-39747
Device Sequence Number9333436
Product Code BTR
UDI-Device Identifier10888277689497
UDI-Public10888277689497
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAETC35
Device Lot Number59223082172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown